Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I am feeling mild headache and eye pain with mild fever

Doctor , i have mild fever with mild head ache for more than 3day and today will be 4th day, First day of my fever i have taken paracetamol tablet 3 times... i felt like, the fever has gone in the second day so i have discontinued the tablet. Again at the 2nd day noon i am felt mild fever with mild headache with eye pain. So following that i have taken paracetamol tablet on 3 day noon and night (2 tablet), and today morning i was ok, so i have stopped the tablet, now again i am feeling mild headache and eye pain with mild fever....
Asked On : Thu, 16 Sep 2010
Answers:  1 Views:  642
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi well come to Hcm.
Even if it is Viral it can take 4 to 5 days to go, but better consult your doctor and
get done your basic blood test like count and for malaria and plattlet count etc
that will give clue for further line of ivetigation tobe done, and also clinical examination
will help for line of treatment and investigation. Thanmks
Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor